Alert archive / Maryland / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 125, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Aug 5, 2010, 4:17 PM EDT for Caroline County, Queen Anne's County, Talbot County, Maryland. It was in force for 58 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2010, 4:17 PM EDT (20:17 UTC)
- Expired
- Aug 5, 2010, 5:15 PM EDT
- In force
- 58 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Caroline County, MD, Queen Anne's County, MD, Talbot County, MD
The radar
The Dover AFB radar (KDOX), 65 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 4:45 PM EDT | TSTM WND DMG | Federalsburg, MD | TREE DOWNED. |
| Aug 5, 4:45 PM EDT | TSTM WND DMG | Trappe, MD | TREES AND WIRES DOWN IN MULTIPLE AREAS THROUGHOUT COUNTY. |
| Aug 5, 5:05 PM EDT | TSTM WND DMG | 3 N Oxford, MD | TWO LARGE TREES DOWN IN ROYAL OAK. |
| Aug 5, 5:08 PM EDT | TSTM WND GST 55 | 4 N Oxford, MD | 55 MPH WIND GUST MEASURED IN ROYAL OAK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 5, 1:19 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.3 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
018
WUUS51 KPHI 052017
SVRPHI
MDC011-035-041-052115-
/O.NEW.KPHI.SV.W.0125.100805T2017Z-100805T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 PM EDT THU AUG 5 2010
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CAROLINE COUNTY IN EASTERN MARYLAND...
TALBOT COUNTY IN EASTERN MARYLAND...
THIS INCLUDES THE CITY OF EASTON...
SOUTHWESTERN QUEEN ANNE'S COUNTY IN NORTHEAST MARYLAND...
* UNTIL 515 PM EDT
* AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED 23 MILES WEST OF TILGHMAN
ISLAND...OR 34 MILES SOUTH OF BALTIMORE...AND MOVING EAST AT 50
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TILGHMAN ISLAND AROUND 440 PM EDT...
6 MILES SOUTH OF ST. MICHAELS AROUND 450 PM EDT...
OXFORD AROUND 455 PM EDT...
TRAPPE AND HAMBLETON AROUND 500 PM EDT...
WINDYHILL AROUND 505 PM EDT...
CHOPTANK AND 6 MILES SOUTH OF PRESTON AROUND 510 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES GREATEST KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR SOUTHERN DELAWARE AND NORTHEASTERN MARYLAND.
&&
LAT...LON 3873 7625 3866 7635 3874 7635 3877 7640
3875 7635 3885 7628 3888 7632 3884 7638
3894 7637 3894 7628 3888 7632 3882 7621
3889 7621 3892 7627 3894 7627 3888 7573
3865 7572 3869 7590 3856 7605
TIME...MOT...LOC 2017Z 287DEG 42KT 3881 7669
$$
PO1 follow-up statement
441
WWUS51 KPHI 052048
SVSPHI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
448 PM EDT THU AUG 5 2010
MDC011-035-041-052115-
/O.CON.KPHI.SV.W.0125.000000T0000Z-100805T2115Z/
CAROLINE MD-QUEEN ANNE'S MD-TALBOT MD-
448 PM EDT THU AUG 5 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR TALBOT...EXTREME SOUTH CENTRAL QUEEN ANNE'S AND SOUTHERN CAROLINE
COUNTIES...
AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR TILGHMAN ISLAND...
OR 11 MILES SOUTHWEST OF EASTON...MOVING EAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
OXFORD BY 455 PM EDT...
TRAPPE...HAMBLETON AND 7 MILES SOUTH OF EASTON BY 500 PM EDT...
WINDYHILL...CHOPTANK AND 7 MILES SOUTH OF TANYARD BY 505 PM EDT...
CHOPTANK AND 6 MILES SOUTH OF PRESTON BY 510 PM EDT...
7 MILES SOUTHWEST OF FEDERALSBURG BY 515 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR SOUTHERN DELAWARE AND NORTHEASTERN MARYLAND.
&&
LAT...LON 3873 7625 3866 7635 3874 7635 3877 7640
3875 7635 3882 7630 3880 7624 3882 7622
3882 7621 3883 7617 3884 7610 3882 7573
3865 7572 3869 7590 3856 7605
TIME...MOT...LOC 2048Z 287DEG 42KT 3870 7625
$$
POWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 3:27 PM EDT, 50 minutes earlier.
Area forecast discussion, Aug 5, 3:27 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
327 PM EDT THU AUG 5 2010
.SYNOPSIS...
A COLD FRONT, CURRENTLY CROSSING THE FORECAST AREA, WILL MOVE OFF
TO THE SOUTH AND EAST LATER TONIGHT AND FRIDAY. HIGH PRESSURE WILL
BUILD IN BEHIND THE FRONT AND BRING GENERALLY PLEASANT WEATHER FOR
THE UPCOMING WEEKEND. ANOTHER COLD FRONT WILL MOVE INTO OUR AREA
LATE MONDAY OR MONDAY NIGHT. THE FRONT MAY THEN STALL OVER OR NEAR
OUR AREA THROUGH THE MIDWEEK PERIOD.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE EASTERN SHORE
OF MARYLAND AND CENTRAL/SOUTHERN DELAWARE UNTIL 10PM.
A VERY UNSTABLE AIRMASS AHEAD OF AN ADVANCING COLD FRONT IS TOUCHING
OFF SHOWERS AND THUNDERSTORMS TO OUR SOUTHWEST THIS AFTERNOON. THERE
WILL BE A CHANCE FOR SHOWERS/THUNDERSTORMS AS THE FRONT CROSSES THE
AREA THROUGH THE EVENING HOURS. THE AREA MOST LIKELY TO GET THE
SHOWERS/THUNDERSTORMS WILL BE OUR SOUTHERN SECTIONS, ESPECIALLY IN
THE WATCH AREA. WE WILL CARRY LIKELY POPS IN THE WATCH AREA AND
CHANCE POPS ELSEWHERE. STRONG GUSTY WINDS AND HEAVY DOWNPOURS ARE
POSSIBLE WITH ANY STORMS, BUT ESPECIALLY IN THE WATCH AREA.
WILL KEEP THE HEAT ADVISORY GOING INTO THE EVENING HOURS, ALTHOUGH
INDICES ARE MARGINAL IN SOME SECTIONS. SKIES WILL BEGIN TO CLEAR
LATER TONIGHT AS THE FRONT MOVES OFF TO THE SOUTH AND EAST. LOW
TEMPERATURES WILL ON THE MILD SIDE, WITH READINGS IN THE 60S TO
MID 70S.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
AS THE COLD FRONT MOVES FARTHER AWAY FROM OUR AREA, DRIER AIR WILL
BEGIN TO PUSH IN DURING THE DAY FRIDAY. THERE COULD BE A FEW
ISOLATED SHOWERS OR THUNDERSTORMS POPPING UP, BUT THE THREAT WILL
BE MINIMAL, SO WE HAVE REMOVED THE MENTION IN OUR FORECAST.
TEMPERATURES WILL STILL BE QUITE WARM WITH HIGHS RANGING FROM THE
UPPER 70S IN THE NORTHERN MOUNTAINS TO THE LOWER 90S SOUTH. HIGH
PRESSURE MOVING IN BEHIND THE FRONT WILL BRING FAIR WEATHER ALONG
WITH COOLER AND DRIER AIR TO OUR REGION FRIDAY NIGHT INTO SUNDAY.
LOWS FRIDAY NIGHT AND SATURDAY NIGHT WILL RANGE FROM NEAR 50 IN
THE POCONOS TO THE LOWER AND MID 60S SOUTH. THE ONE EXCEPTION TO
THESE TEMPERATURES WILL BE ALONG OUR SOUTHERN COASTAL AREAS, WHERE
READINGS WILL HAVE A DIFFICULT TIME DROPPING BELOW 70 DUE TO THE
MID WATER TEMPERATURES. AS THE HIGH BEGINS TO MOVE OFF TO THE EAST
ON SUNDAY, THE AIRMASS WILL BEGIN TO MODERATE AND TEMPERATURES
WILL BEGIN TO INCH THEIR WAY BACK UP. HIGHS ON SUNDAY ARE EXPECTED
TO BE MAINLY IN THE 80S.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE TEMPORARY RESPITE COOLER TROUGH ALOFT IN THE NE USA OF THIS
WEEKEND SHOULD REVERT TO AN ABOVE NORMAL TEMPERATURE PATTERN NEXT
WEEK AND THE PATTERN MAY BE SPARKED BY 2 OR 3 PERIODS OF STRONG
THUNDERSTORMS.
THE NE USA TROUGH WILL PROBABLY SHIFT EASTWARD OR FLATTEN DURING THE
MIDDLE AND END OF NEXT WEEK AS THE 12Z/5 GEFS AND 12Z/5 ECMWF/UKMET
ARE AGREED REGARDING A PROGRESSIVE EASTWARD MOVING TROUGH ALOFT FROM
WESTERN CANADA.
SO...THIS FORECAST WAS BASICALLY THE 12Z HPC GUIDE SUN NIGHT-NEXT
THURSDAY.
TENTATIVELY A DRY PERIOD TO START THE WEEK BUT THERE MIGHT BE A
DECENT PACKAGE OF NW FLOW STRONG THUNDERSTORMS LATE MONDAY?
THEN FOR THE MIDDLE AND LATE PART OF NEXT WORK WEEK...THE VERY HOT
HUMID AIRMASS ASSOCIATED WITH THE 594 500MB RIDGE IN THE MISS VALLEY
SHOULD RETURN INTO THE MID ATLC STATES. THIS SHOULD EVENTUALLY
RESULT IN A PERIOD OR TWO OF POTENT THUNDERSTORMS IN PARTS OF OUR
AREA...BE IT FROM HIGH PWAT AIR OR ASST INSTABILITY.
ESSENTIALLY...FAIRLY FAST WEST OR NORTHWEST FLOW ALOFT /500MB 30-45
KNOT/ WITH PERIODS OF WARM ADVECTION IN THE LOWEST 5 TO 10 THOUSAND
FEET /18-22C 850 MB TEMPS THRUSTING EWD FROM THE OHIO VALLEY/ SHOULD
MAKE FOR ANOTHER INTERESTING WEEK OF CONVECTION IN PARTS OF OUR CWA.
THE CONFIDENCE IN THIS FCST IS ABOVE AVERAGE REGARDING A RETURN TO
GENERALLY ABOVE NORMAL TEMPERATURES NEXT MON-THU WITH 1 OR 2
VIGOROUS TSTM EPISODES.
THE DAILY DETAILS ARE LESS CERTAIN.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
A WEAK COLD FRONT WILL SLOWLY MAKE ACROSS THE REGION THIS EVENING.
NOT MUCH IN THE WAY OF SHOWERS/THUNDERSTORMS ARE ACCOMPANYING THE
FRONT, AT LEAST IN OUR AREA, WHICH WILL KEEP THE MAJORITY OF THE TAF
SITES PRETTY DRY TONIGHT. MAY SEE A FEW POP UP STORMS BUT THE
GREATEST CHANCES FOR ANYTHING WILL REMAIN OFF TO THE SOUTH OF THE
AREA AND WELL NORTH OF THE AREA. KILG, KACY AND KMIV ARE THE SITES
WITH GREATEST POTENTIAL TO SEE ANY STORMS WITH THE FRONTAL PASSAGE.
THEREFORE, WE KEPT THE CB'S IN THE TAFS BUT TAKE IT OUT TONIGHT AS
WE LOSE THE DAYTIME HEATING AND GREATEST INSTABILITY.
OTHERWISE, WINDS WILL REMAIN GUSTY AND OUT OF A WEST OR SOUTHWEST
DIRECTION INTO THIS EVENING AND THEN START TO SUBSIDE TONIGHT,
ALTHOUGH MOST AREAS WILL REMAIN 5-8 KNOTS OVERNIGHT. WE HAVE
KEPT THE MENTION OF LOWER VISIBILITIES AT KACY AND KMIV FOR FRIDAY
MORNING. WINDS MAY RELAX ENOUGH TO ALLOW SOME FOG TO FORM,
ESPECIALLY IF ANY RAIN SHOULD FALL AT THE SITES.
WINDS PICK UP AGAIN IN THE MORNING/LATE MORNING FOR THE TAF SITES
OUT OF THE NORTHWEST AS THE NEXT COLD FRONT MOVES INTO THE REGION.
WINDS WILL BE GUSTY, SIMILAR TO TODAY, AND MAY APPROACH OR JUST
EXCEED 20 KTS THROUGH THE DAY. SUSTAINED SPEEDS MAY ALSO BE 10-15
KTS ACROSS THE REGION. VFR CONDITIONS ARE EXPECTED WITH ONLY SOME
CIRRUS AROUND AND MAYBE SOME CUMULUS CLOUDS POPPING UP, ESPECIALLY
TOWARD THE AFTERNOON. 925MB WINDS ALONG WITH RELATIVELY STRONG
SURFACE WINDS WILL ALSO KEEP A SEABREEZE FROM FORMING ALONG THE
COAST ON FRIDAY.
OUTLOOK...
VFR CONDITIONS ARE EXPECTED THROUGH THE WEEKEND AS HIGH PRESSURE
BUILDS INTO THE AREA.
&&
.MARINE...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR OUR SOUTHERNMOST
OCEAN ZONE /ANZ455/ UNTIL 10PM.
A WEAK COLD FRONT WILL CROSS THE COASTAL WATERS THIS EVENING. NOT
MUCH ACTIVITY WILL ACCOMPANY THE FRONT ALTHOUGH SOME STORMS MAY
IMPACT THE DELAWARE BAY AND THE SOUTHERN OCEAN ZONES. OTHERWISE,
WINDS WILL REMAIN GUSTY TO AROUND 20 KNOTS THROUGH THIS EVENING
BEFORE TAPERING OFF OVERNIGHT.
ON FRIDAY, A SECOND COLD FRONT WILL MOVE THROUGH WHICH WILL BRING
THE WINDS AROUND TO THE NORTHWEST. GUSTS UP AROUND 20 KNOTS WILL
CONTINUE, ESPECIALLY IN THE DELAWARE BAY, BUT ARE EXPECTED TO REMAIN
BELOW SMALL CRAFT ADVISORY LEVELS. SEAS WILL CONTINUE TO BE 3 TO 4
FT ON THE OCEAN AND 1-2 FEET IN THE BAY. BEHIND THE FRONT THE WINDS
WILL TURN MORE NORTHERLY AND THEN MORE EAST TO NORTHEAST FOR
SATURDAY AS HIGH PRESSURE BUILDS INTO THE AREA. THE HIGH WILL HELP
TO KEEP THE WATERS RELATIVELY QUIET THROUGH THE WEEKEND.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR PAZ060>062-
067>071.
NJ...HEAT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR NJZ007>010-
012>027.
DE...HEAT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR DEZ001>004.
MD...HEAT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR MDZ008-012-015-
019-020.
MARINE...NONE.
&&
SYNOPSIS...RPW
NEAR TERM...RPW
SHORT TERM...RPW
LONG TERM...DRAG
AVIATION...MEOLA
MARINE...MEOLAHazardous weather outlook, Aug 5, 1:22 PM EDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 122 PM EDT THU AUG 5 2010 DEZ001-NJZ007>010-012>027-PAZ060>062-067>071-061200- NEW CASTLE-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY- BUCKS-DELAWARE-PHILADELPHIA- 122 PM EDT THU AUG 5 2010 ...HEAT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. A THUNDERSTORM WITH STRONG GUSTY WINDS AND BRIEF HEAVY RAIN IS POSSIBLE THIS AFTERNOON OR EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002>004-MDZ008-012-015-019-020-061200- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE- 122 PM EDT THU AUG 5 2010 ...HEAT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 575 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ001-PAZ054-055-061200- SUSSEX-CARBON-MONROE- 122 PM EDT THU AUG 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A THUNDERSTORM WITH STRONG GUSTY WINDS AND BRIEF HEAVY RAIN IS POSSIBLE THIS AFTERNOON OR EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>454-061200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- 122 PM EDT THU AUG 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A THUNDERSTORM WITH STRONG GUSTY WINDS AND BRIEF HEAVY RAIN IS POSSIBLE THIS AFTERNOON OR EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ455-061200- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 122 PM EDT THU AUG 5 2010 ...SEVERE THUNDERSTORM WATCH 575 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DRAG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 9:09 PM EDT | Special Weather Statement | PHI | Cecil | 51 min |
| Aug 4, 9:25 PM EDT | Special Weather Statement | PHI | Cecil | 65 min |
| Aug 4, 9:36 PM EDT | Special Weather Statement | PHI | Cecil | 54 min |
| Aug 4, 10:17 PM EDT | Special Weather Statement | PHI | Cecil | 43 min |
| Aug 5, 5:15 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 60 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.